Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Overmedicated from Nature Throid
    avatar
    An_265962 posted:
    Hello! I was diagnosed with Hashimotos hypothyroidism about 3 yrs ago. I have been on Synthroid for a couple years and recently switched to Nature Throid. My doctor increased my dosage a couple weeks ago due to my TSH level being 6. Ever since then I have had sever flu like symptoms. Extreme nausea, loss of appetite, dizziness, feeling of muscle loss, weight loss (total of 10 lbs), fast digestion, occasional vomiting, etc. I have done some research and I feel like I might be overmedicated on my higher dose. Just wondering if anyone else has had this experience? Thanks for your help!


    Spotlight: Member Stories

    20 years old; female; college art student; aspiring art therapist. I was diagnosed with Hashimoto's at age 16 after I had a year sans menstruatio...More

    Helpful Tips

    Feedback
    I'm new to this website and I'm not sure if'm posting in the right spot. Anyhow, I wanted to know if anybody else has been feeling crazy ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.